# SDR QXEA2009101900797

- Difficulty date: October 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FLAP TRACK HAS SCORING MARKS ON THE SIDE SURFACE OF THE TRACK.       BLENDED TO REMOVE SCORING MARKS FROM TRACK.  INSPECTED BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  THICKNESS CHECK IAW NDTM PART 1, 51-00-04.  ALL WORK ACCOMPLISHED IAW RD 8/4-57-1203.
